# SDR CALA2022101802833

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Plate
- Part number: D572512162000
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E LWR SKIN SUPPORT PLATE FOR HYD LINE CONNECTIONS FROM PYLON IS WORK-OUT. REMOVED OLD LH WING T/E LWR SKIN SUPPORT PLATE IAW SRM 51-42-11. EMP: V933866 WC: 35978 STA: ST ENG BFM SFR# 1030170 FABRICATED NEW SUPPORT PLATE IAW DRAWING D57251216. NEW SUPPORT PLATE TREATED AND PRIMED IAW SRM 51-21-11. INSTALLED SUPPORT PL ATE IAW SRM 57-21-11-300-005. APPLIED TOPCOAT IAW SRM 51-75-12.
